# SDR 2009FA0000439

- Difficulty date: May 28, 2009
- Submitted: May 28, 2009
- Operation: General aviation
- Aircraft: N946RM
- Make and model: Cessna 525B
- Aircraft serial: 525B0008
- Engine: Wilint FJ443A
- Engine time: 2,010 hours, 2,202 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bracket
- Part number: 73766
- Condition: Misinstalled
- Part time: 2,010 hours, 2,202 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE WAS RETURNED FOR HOT SECTION MX.  DURING THIS MX ACTION, IT WAS DISCOVERED THAT THE INTERSTAGE HOUSING DAMPENERS WERE NOT INSTALLED CORRECTLY.  THE DAMPENERS WERE INSTALLED ON TOP OF THE SPACERS BETWEEN THE SPACER AND NUT, RATHER THAN THE BOTTOM OF THE SPACER BETWEEN THE SPACER AND NR 2 HOUSING.  THE INTERSTAGE HOUSING WAS FLUORESCENT PENETRANT INSPECTED WITH NO DEFECT NOTED.
